# SDR USAA950841

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft Bolt
- Part number: 251N41351
- Condition: Sheared
- Location: Nr 1 Te Flap
- Component: 251N405039
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SFO - FLT NR 0851 - THE FLAPS WERE FROZEN AT 15 DEGREES AND WOULD NOT RETRACT.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO SFO.  MAINTENANCE FOUND A BOLT ON THE FLAP TRANSMISSION.  OPERATIONS CHECKED NORMAL.  (M)
